RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2376,
    author = {P. Lisonek},
    title = {{Closed forms for the number of polygon dissections}},
    language = {english},
    abstract = {We consider unlabeled dissections of the regular $s$-gon into $r$ cells by means of non-intersecting diagonals. We prove that if the parameter $r$ is fixed then the number of dissections is quasi-polynomial in $s$.},
    journal = {J. Symbolic Comput.},
    volume = {20},
    pages = {595--601},
    isbn_issn = {ISSN 0747-7171},
    year = {1995},
    refereed = {yes},
    length = {7}
    }